RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 703–711 (Mi mz1102)  

This article is cited in 1 scientific paper (total in 1 paper)

Short-range potential and a model of the theory of extensions of operators for a resonator with a semitransparent boundary

I. Yu. Popov

St. Petersburg State University of Information Technologies, Mechanics and Optics

DOI: https://doi.org/10.4213/mzm1102

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 590–597

Bibliographic databases:

UDC: 517.9
Received: 16.11.1993
Revised: 17.02.1995

Citation: I. Yu. Popov, “Short-range potential and a model of the theory of extensions of operators for a resonator with a semitransparent boundary”, Mat. Zametki, 65:5 (1999), 703–711; Math. Notes, 65:5 (1999), 590–597

Citation in format AMSBIB
\Bibitem{Pop99}
\by I.~Yu.~Popov
\paper Short-range potential and a~model of the theory of extensions of operators for a~resonator with a~semitransparent boundary
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 703--711
\mathnet{http://mi.mathnet.ru/mz1102}
\crossref{https://doi.org/10.4213/mzm1102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716238}
\zmath{https://zbmath.org/?q=an:0952.35110}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 590--597
\crossref{https://doi.org/10.1007/BF02743169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600008}


Linking options:
  • http://mi.mathnet.ru/eng/mz1102
  • https://doi.org/10.4213/mzm1102
  • http://mi.mathnet.ru/eng/mz/v65/i5/p703

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eremin D.A., Ivanov D.A., “Matematicheskaya model lipkogo kvantovogo grafa na sfere: chislennaya approksimatsiya”, Novyi universitet. seriya: voprosy estestvennykh nauk, 2012, no. 2, 3–5  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:66
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019